# SDR SWIA202054129

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 43,900 hours, 28,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Follower
- Part number: NAS56244
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR, AFT SIDE CAM FOLLOWER AND ATTACHING HARDWARE IS CORRODED.  FILED CLOSED.  REMOVED AND REPLACED PAX DOOR AFT CAM FOLLOWER, IN REF TO AMM.  OPERATIONS CHECKS NORMAL.
